| Model Number |
0282 |
| Medical Device Problem Codes |
Fracture (1260); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted and replaced due to lead fracture.This rv lead has not been received for analysis.Other than the surgical procedure, no additional adverse patient effects were reported.
Additional Manufacturer Narrative
This lead was later received for analysis and was thoroughly inspected and analyzed upon receipt.The lead was returned in two segments due to damage during explant.The fracture allegation could not be confirmed.Calcification was observed on the shocking coil and tip.Outer insulation abrasion damage worn through exposing coils was observed and inner insulation was torn through.It was determined that based on the analysis of the returned product that there was no evidence of any device anomalies outside the bounds of normal medical use.This lead was not received for analysis.The known inherent risk of device investigation conclusion code was selected based on product record reviews and due to the primary reported observation being addressed in product labeling.
Event or Problem Description